Alert archive / Oregon / High Wind Warnings in 2014

High Wind Warning 3, NWS Portland, OR

February 11, 2014

NWS Portland, OR issued this high wind warning at Feb 11, 2014, 9:00 AM PST. It took effect at Feb 11, 2014, 6:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 11, 2014, 9:00 AM PST (17:00 UTC)
In effect from
Feb 11, 2014, 6:00 PM PST
Expired
Feb 12, 2014, 6:00 AM PST
In force
12 hr
Issued by
NWS Portland, OR

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WWUS76 KPQR 111700
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
900 AM PST TUE FEB 11 2014


ORZ001-002-WAZ021-120600-
/O.UPG.KPQR.HW.A.0003.140212T0200Z-140212T1500Z/
/O.NEW.KPQR.HW.W.0003.140212T0200Z-140212T1200Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
NETARTS...PACIFIC CITY...LINCOLN CITY...NEWPORT...
CAPE FOULWEATHER...YACHATS...FLORENCE...RAYMOND...LONG BEACH...
CAPE DISAPPOINTMENT
900 AM PST TUE FEB 11 2014

...HIGH WIND WATCH UPGRADED TO A HIGH WIND WARNING...IN EFFECT
FROM 6 PM THIS EVENING TO 4 AM PST WEDNESDAY FOR THE SOUTH
WASHINGTON AND NORTH AND CENTRAL OREGON COASTS...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST
WEDNESDAY.

* WINDS: NEAR BEACHES AND HEADLANDS...SOUTH WINDS 40 TO 50 MPH
  WITH GUSTS TO AROUND 75 MPH. IN COASTAL COMMUNITIES...SOUTH
  WINDS 30 TO 40 MPH WITH GUSTS AROUND 65 MPH.

* TIMING: BEGINNING AFTER 6 PM THIS EVENING. WINDS SHOULD END BY 4
  AM AS THE ASSOCIATED COLD FRONT WILL BE ONSHORE BY THEN.

* LOCATIONS INCLUDE: LINCOLN CITY...NEWPORT...CAPE 
  FOULWEATHER...YACHATS...FLORENCE...ASTORIA... CANNON BEACH...
  TILLAMOOK...NETARTS...PACIFIC CITY... RAYMOND...LONG BEACH...
  CAPE DISAPPOINTMENT. 

* IMPACTS: THESE WINDS WILL POSSIBLY CAUSE TREE DAMAGE...
  RESULTING IN POWER DISRUPTIONS. THESE WINDS WILL ALSO CAUSE
  TRAVEL PROBLEMS...ESPECIALLY FOR TRUCKS AND OVERSIZE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ003-004-WAZ020-120600-
/O.UPG.KPQR.HW.A.0003.140212T0600Z-140212T1800Z/
/O.NEW.KPQR.HW.W.0003.140212T0500Z-140212T1400Z/
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-WILLAPA HILLS-
INCLUDING THE CITY OF...VERNONIA
900 AM PST TUE FEB 11 2014

...HIGH WIND WATCH UPGRADED TO A HIGH WIND WARNING...IN EFFECT
FROM 9 PM THIS EVENING TO 6 AM PST WEDNESDAY FOR THE NORTH AND
CENTRAL OREGON COAST RANGE AND THE WILLAPA HILLS OF SOUTHWEST
WASHINGTON...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM PST
WEDNESDAY. 

* WINDS: SOUTH TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO
  AROUND TO 65 MPH...ESPECIALLY OVER THE HIGHER TERRAIN AND
  EXPOSED AREAS.

* TIMING: BEGINNING LATER THIS EVENING...ENDING AROUND DAY BREAK
  ON WEDNESDAY.

* LOCATIONS INCLUDE: VERNONIA.

* IMPACTS: THE WINDS MAY PRODUCE TREE DAMAGE...CAUSING POWER
  DISRUPTIONS AND POSSIBLY DISRUPTING TRAVEL ON SOME ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ005>008-WAZ022-039-120600-
/O.NEW.KPQR.WI.Y.0006.140212T0600Z-140212T1400Z/
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...ST. HELENS...HILLSBORO...PORTLAND...
OREGON CITY...GRESHAM...TROUTDALE...SALEM...MCMINNVILLE...
EUGENE...CORVALLIS...ALBANY...LONGVIEW...KELSO...VANCOUVER...
BATTLE GROUND...CAMAS...WASHOUGAL
900 AM PST TUE FEB 11 2014

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM PST
WEDNESDAY FOR THE GREATER PORTLAND AND VANCOUVER AREAS...THE
CENTRAL AND SOUTH WILLAMETTE VALLEY...AND THE LOWER COLUMBIA AND
INTERSTATE 5 CORRIDOR OF SOUTHWEST WASHINGTON AND EXTREME
NORTHWEST OREGON...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM PST
WEDNESDAY.

* WINDS: SOUTH WIND 20 TO 30 MPH WITH GUSTS 40 TO 45 MPH.

* TIMING: BEGINNING LATE THIS EVENING...ENDING AROUND DAY BREAK
  WEDNESDAY MORNING.

* LOCATIONS INCLUDE: EUGENE...CORVALLIS...ALBANY...SALEM...
  MCMINNVILLE...HILLSBORO...PORTLAND...OREGON CITY...GRESHAM...
  TROUTDALE...ST. HELENS...VANCOUVER...BATTLE GROUND...CAMAS...
  WASHOUGAL...LONGVIEW...KELSO.

* IMPACTS: THE WINDS MAY PRODUCE TREE DAMAGE...CAUSING POWER
  DISRUPTIONS AND POSSIBLY DISRUPTING TRAVEL ON SOME ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND
3 follow-up statements
049 
WWUS76 KPQR 112219
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
219 PM PST TUE FEB 11 2014


ORZ001-002-WAZ021-121200-
/O.CON.KPQR.HW.W.0003.140212T0200Z-140212T1200Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
NETARTS...PACIFIC CITY...LINCOLN CITY...NEWPORT...
CAPE FOULWEATHER...YACHATS...FLORENCE...RAYMOND...LONG BEACH...
CAPE DISAPPOINTMENT
219 PM PST TUE FEB 11 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
4 AM PST WEDNESDAY FOR THE SOUTH WASHINGTON AND NORTH AND CENTRAL
OREGON COASTS...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
4 AM PST WEDNESDAY. 

* WINDS: NEAR BEACHES AND HEADLANDS...SOUTH WINDS 40 TO 50 MPH 
  WITH GUSTS TO AROUND 75 MPH. IN COASTAL COMMUNITIES...SOUTH 
  WINDS 30 TO 40 MPH WITH GUSTS AROUND 65 MPH. 

* TIMING: BEGINNING AFTER 6 PM THIS EVENING. WINDS SHOULD END BY
  4 AM AS THE ASSOCIATED COLD FRONT WILL BE ONSHORE BY THEN. 

* LOCATIONS INCLUDE: LINCOLN CITY...NEWPORT...CAPE 
  FOULWEATHER...YACHATS...FLORENCE...ASTORIA... CANNON BEACH...
  TILLAMOOK...NETARTS...PACIFIC CITY... RAYMOND...LONG BEACH...
  CAPE DISAPPOINTMENT. 

* IMPACTS: THESE WINDS WILL LIKELY CAUSE TREE DAMAGE...RESULTING
  IN POWER DISRUPTIONS. THESE WINDS WILL ALSO CAUSE TRAVEL
  PROBLEMS...ESPECIALLY FOR TRUCKS AND OVERSIZE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ003-004-WAZ020-121200-
/O.CON.KPQR.HW.W.0003.140212T0500Z-140212T1400Z/
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-WILLAPA HILLS-
INCLUDING THE CITY OF...VERNONIA
219 PM PST TUE FEB 11 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
6 AM PST WEDNESDAY FOR THE NORTH AND CENTRAL OREGON COAST RANGE
AND THE WILLAPA HILLS OF SOUTHWEST WASHINGTON...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6
AM PST WEDNESDAY.

* WINDS: SOUTH TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 
  AROUND TO 65 MPH...ESPECIALLY OVER THE HIGHER TERRAIN AND 
  EXPOSED AREAS. 

* TIMING: BEGINNING AROUND 9 PM THIS EVENING...ENDING AROUND DAY
  BREAK ON WEDNESDAY.

* LOCATIONS INCLUDE: VERNONIA...JEWELL...LESS CAMP...GRANDE
  RONDE...SWISSHOME.

* IMPACTS: THE WINDS MAY PRODUCE TREE DAMAGE...CAUSING POWER 
  DISRUPTIONS AND POSSIBLY DISRUPTING TRAVEL ON SOME ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ005>008-WAZ022-039-121200-
/O.CON.KPQR.WI.Y.0006.140212T0600Z-140212T1400Z/
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...ST. HELENS...HILLSBORO...PORTLAND...
OREGON CITY...GRESHAM...TROUTDALE...SALEM...MCMINNVILLE...
EUGENE...CORVALLIS...ALBANY...LONGVIEW...KELSO...VANCOUVER...
BATTLE GROUND...CAMAS...WASHOUGAL
219 PM PST TUE FEB 11 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
6 AM PST WEDNESDAY FOR THE GREATER PORTLAND AND VANCOUVER
AREAS...THE CENTRAL AND SOUTH WILLAMETTE VALLEY...AND THE LOWER
COLUMBIA AND INTERSTATE 5 CORRIDOR OF SOUTHWEST WASHINGTON AND
EXTREME NORTHWEST OREGON...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM
PST WEDNESDAY.

* WINDS: SOUTH WIND 20 TO 30 MPH WITH GUSTS 40 TO 45 MPH.

* TIMING: BEGINNING LATE THIS EVENING OR AROUND MIDNIGHT...ENDING
  AROUND DAY BREAK WEDNESDAY MORNING.

* LOCATIONS INCLUDE: EUGENE...CORVALLIS...ALBANY...SALEM...
  MCMINNVILLE...HILLSBORO...PORTLAND...OREGON CITY...GRESHAM...
  TROUTDALE...ST. HELENS...VANCOUVER...BATTLE GROUND... CAMAS...
  WASHOUGAL...LONGVIEW...KELSO.

* IMPACTS: THE WINDS MAY PRODUCE TREE DAMAGE...CAUSING POWER 
  DISRUPTIONS AND POSSIBLY DISRUPTING TRAVEL ON SOME ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND
201 
WWUS76 KPQR 121208
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
408 AM PST WED FEB 12 2014

ORZ001-002-WAZ021-121315-
/O.EXP.KPQR.HW.W.0003.000000T0000Z-140212T1200Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
NETARTS...PACIFIC CITY...LINCOLN CITY...NEWPORT...
CAPE FOULWEATHER...YACHATS...FLORENCE...RAYMOND...LONG BEACH...
CAPE DISAPPOINTMENT
408 AM PST WED FEB 12 2014

...HIGH WIND WARNING HAS EXPIRED FOR THE NORTH AND CENTRAL OREGON
COAST AND THE SOUTH WASHINGTON COAST...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

$$

ORZ003-004-WAZ020-121400-
/O.CON.KPQR.HW.W.0003.000000T0000Z-140212T1400Z/
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-WILLAPA HILLS-
INCLUDING THE CITY OF...VERNONIA
408 AM PST WED FEB 12 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING FOR THE COAST RANGE OF NORTHWEST OREGON...THE CENTRAL
COAST RANGE OF WESTERN OREGON AND THE WILLAPA HILLS...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING. 

* WINDS: GUSTS TO 60 MPH OVER THE HIGHER TERRAIN.

* TIMING: ENDING BY 6 AM THIS MORNING.

* IMPACTS: THE WINDS MAY PRODUCE TREE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ005>008-WAZ022-039-121400-
/O.CON.KPQR.WI.Y.0006.000000T0000Z-140212T1400Z/
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...ST. HELENS...HILLSBORO...PORTLAND...
OREGON CITY...GRESHAM...TROUTDALE...SALEM...MCMINNVILLE...
EUGENE...CORVALLIS...ALBANY...LONGVIEW...KELSO...VANCOUVER...
BATTLE GROUND...CAMAS...WASHOUGAL
408 AM PST WED FEB 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING FOR THE WILLAMETTE VALLEY AND THE PORTLAND AND VANCOUVER
METRO AREAS...THE LOWER COLUMBIA AND THE I-5 CORRIDOR IN COWLITZ
COUNTY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING. 

* WINDS: SOUTH WIND 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* TIMING: THROUGH 6 AM THIS MORNING.

* LOCATIONS INCLUDE: EUGENE...CORVALLIS...ALBANY...SALEM...
  MCMINNVILLE...HILLSBORO...PORTLAND...OREGON CITY...GRESHAM...
   TROUTDALE...ST. HELENS...VANCOUVER...BATTLE GROUND...
  CAMAS... WASHOUGAL...LONGVIEW...KELSO 

* IMPACTS: THE WINDS MAY PRODUCE TREE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
603 
WWUS76 KPQR 121416
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
616 AM PST WED FEB 12 2014

ORZ003-004-WAZ020-121530-
/O.EXP.KPQR.HW.W.0003.000000T0000Z-140212T1400Z/
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-WILLAPA HILLS-
INCLUDING THE CITY OF...VERNONIA
616 AM PST WED FEB 12 2014

...HIGH WIND WARNING HAS EXPIRED FOR THE COAST COAST RANGE OF
NORTHWEST OREGON..THE CENTRAL COAST RANGE OF WESTERN OREGON AND
THE WILLAPA HILLS...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

$$

ORZ005>008-WAZ022-039-121530-
/O.EXP.KPQR.WI.Y.0006.000000T0000Z-140212T1400Z/
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...ST. HELENS...HILLSBORO...PORTLAND...
OREGON CITY...GRESHAM...TROUTDALE...SALEM...MCMINNVILLE...
EUGENE...CORVALLIS...ALBANY...LONGVIEW...KELSO...VANCOUVER...
BATTLE GROUND...CAMAS...WASHOUGAL
616 AM PST WED FEB 12 2014

...WIND ADVISORY HAS EXPIRED FOR THE WILLAMETTE VALLEY AND THE
PORTLAND AND VANCOUVER METRO AREAS...THE LOWER COLUMBIA AND THE
I-5 CORRIDOR IN COWLITZ COUNTY...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this high wind warning went out at Feb 11, 3:15 AM PST, 5 hours 45 minutes earlier.

Area forecast discussion, Feb 11, 3:15 AM PST, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
315 AM PST TUE FEB 11 2014

.SYNOPSIS...A STRONG WESTERLY FLOW OFF THE PACIFIC WILL BRING A
WARMER AND WET WEEK TO THE PACIFIC NW. THE STRONGEST STORMS OF THE
WEEK ARE POISED TO MOVE THROUGH TUE NIGHT AND EARLY WED WITH PLENTY
OF RAINFALL AND STRONG WINDS...THEN ANOTHER WET STORM IS EXPECTED
FRI.

&&

.SHORT TERM...EARLY TUE MORNING SOME SUB FREEZING TEMPS STUBBORNLY
WERE HOLDING ON IN THE VICINTY OF HOOD RIVER AND UP THE HOOD RIVER
VALLEY. BY 1 AM THE TTD TO DLS PRES GRADIENT FINALLY TURNED WEAKLY
ONSHORE...AND WITH MODELS CONTINUING TO INDICATE ONSHORE PRES
GRADIENTS DEVELOPING EXPECT WARMING TO BRING FREEZING RAIN TO AN END
AROUND DAYBREAK. STILL...WILL NEED TO WATCH TEMPS OVER THE NEXT FEW
HOURS TO MONITOR NEED FOR ANY NEED TO EXTEND THE ADVISORY.

OVERALL THE NEXT FEW DAYS WILL SEE ONSHORE FLOW WITH FAIRLY STRONG
WSW FLOW ALOFT. LOW LEVELS IN THIS PATTERN REMAIN MOIST...SO CHANCES
FOR RAIN WILL BE PERSISTENT THROUGH MID WEEK. THE DOMINANT SYSTEM
THOUGH IS TONIGHT INTO EARLY WED. MODELS IN PRETTY GOOD AGREEMENT IN
BRINGING A JET MAX ALONG THE WA OREGON BORDER 12Z WED...WHILE
DRAWING UP A LONG MOISTURE PLUME WITH PRECIPITABLE WATER VALUES IN
EXCESS OF 1.25 INCHES. MODELS HAVE BEEN CONSISTENT IN BRINGING A SFC
LOW ON THE ORDER OF 990 MB NE ACROSS VANCOUVER ISLAND EARLY WED
MORNING...WITH A STRONG SFC PRES GRADIENT EXTENDING S ALONG THE
COAST AS THE COLD FRONT MOVES IN EARLY WED. WITH STRONG DYNAMICS...
ISENTROPIC LIFT AND DEEP MOISTURE EXPECT A WET NIGHT TUE NIGHT...AND
HIGH WINDS WITH THE FRONT LATE TUE NIGHT AND WED MORNING. IN
ADDITION TO HEAVY RAIN...WILL ADD A WINTER STORM WARNING FOR SNOW TO
THE S WA CASCADES.

STRONG WESTERLY FLOW BEHIND THE FRONT WILL KEEP THE THREAT FOR
PRECIPITATION HIGH WED...THEN SHALLOWER MOISTURE AND WEAKENING FLOW
WILL ALLOW FOR A DECREASE IN POPS WED NIGHT AND THU.

.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS...THURSDAY NIGHT
THROUGH MONDAY...THE LONG TERM PERIOD WILL CONTINUE THE MORE
ZONAL...MILDER...AND DAMP PATTERN THAT BEGAN DURING THE SHORT TERM
PERIOD. THE MODELS ARE IN PRETTY GOOD AGREEMENT WITH A SIGNIFICANT
FRONTAL SYSTEM FOR THE FIRST PART OF THE LONG TERM...WITH A MOIST
WARM FRONT MOVING THURSDAY NIGHT AND COLD FRONT MOVING THROUGH FRIDAY
AND FRIDAY NIGHT. THIS IS FOLLOWED BY ANOTHER WARM FRONT SATURDAY AND
COLD FRONT SATURDAY NIGHT. BOTH OF THESE SYSTEMS HAVE DEEP SURFACE
LOWS THAT MOVE INTO B.C....AND MAY PRODUCE WINDY CONDITIONS
ESPECIALLY ALONG OUR COAST. ANOTHER SIGNIFICANT SYSTEM IS EXPECTED
EARLY NEXT WEEK. THIS WILL PRODUCE MORE RAIN FOR OUR AREA THAN WE
HAVE SEEN IN SOME TIME. WE WILL NEED TO MONITOR WHETHER ANY FLOODING
COULD BE POSSIBLE...BUT CURRENT MODELS MAY HAVE ENOUGH BREAK BETWEEN
SYSTEMS TO AVOID FLOODING. WE MAY ADD A LITTLE SNOW TO THE CASCADES A
COUPLE OF TIMES...MAINLY FRIDAY AND LATE IN THE WEEKEND.
				   TOLLESON

&&

.AVIATION...A WEAK FRONT IS BRINGING FAIRLY WIDESPREAD SHOWERS
ACROSS THE REGION THIS MORNING. IFR CONDITIONS ARE IN CONTROL AT
THE COAST...WHILE A MIX OF IFR...MVFR...AND VFR ARE BEING
OBSERVED OVER THE INTERIOR. IN ADDITION TO STRATUS...A FEW
POCKETS OF FOG ARE BEING OBSERVED IN THE CENTRAL AND NORTHERN
WILLAMETTE VALLEY. EXPECT LITTLE CHANGE OVER THE NEXT FEW
HRS...BUT SHOWERS SHOULD BECOME A LITTLE LESS WIDESPREAD LATER
THIS MORNING AND THIS AFTERNOON. WE MAY ALSO SEE A BIT OF
IMPROVEMENT IN FLIGHT CATEGORIES...WITH PREDOMINANTLY MVFR WITH
SOME PERIODS OF VFR. A STRONG FRONTAL SYSTEM WILL BEGIN TO SPREAD
HEAVY RAIN ONTO THE COAST LATE TOMORROW AFTERNOON...THEN SPREAD
INLAND TOMORROW NIGHT. THIS SHOULD BRING CONDITIONS BACK DOWN TO
MVFR OR IFR FOR MOST LOCATIONS.

THE -FZRA THREAT WILL CONTINUE IN THE CENTRAL COLUMBIA RIVER
GORGE AND HOOD RIVER VALLEY FOR THE NEXT FEW HRS BEFORE TEMPS WARM
ABOVE FREEZING.

KPDX AND APPROACHES...EXPECT MVFR OR IFR CONDITIONS THROUGH MID
MORNING IN SHOWERS. CONDITIONS MAY IMPROVE A BIT LATER THIS
MORNING AND AFTERNOON. HEAVY RAIN WILL BEGIN TO SPREAD IN THIS
EVENING...BRINGING CONDITIONS BACK TO IFR/LOW MVFR. PYLE

&&

.MARINE...CONDITIONS ARE FAIRLY BENIGN OVER THE WATERS THIS
MORNING...WITH WIND SPEEDS GENERALLY UNDER 15 KT AND SEAS RUNNING
AROUND 5 TO 6 FT. HOWEVER...A STRONG FRONT WILL BRING INCREASING
WINDS AND SEAS LATER TODAY. CONFIDENCE IS HIGH THAT GALE FORCE
WINDS WILL DEVELOP AS EARLY AS LATE AFTERNOON AND CONTINUE INTO
EARLY WED MORNING. THE FCST MODELS INDICATE THAT BORDERLINE STORM
FORCE GUSTS MAY OCCUR IN THE NEAR SHORE WATERS DUE TO SOME COASTAL
JET ENHANCEMENT. DECIDED TO ADD SOME LOCALIZED GUSTS OF 50 TO 55
KT TO COVER THIS POSSIBILITY...BUT DO NOT THINK THAT THESE WILL BE
WIDESPREAD ENOUGH TO UPGRADE FROM THE GALE WARNING. STRONG WLY
FLOW ALOFT CONTINUES OVER THE WATERS FOR THE REST OF THE WEEK.
LATEST MODELS RUNS SUGGEST ANOTHER ROUND OF GALES THU NIGHT AND
OTHER ONE OVER THE WEEKEND.

SEAS BUILD TO 10 FT LATE TUE AFTERNOON OR EARLY EVENING...THEN
REACH 15 TO 18 FT TUE NIGHT. CONSIDERABLE WIND-WAVE COMPONENT TUE
NIGHT. FAIRLY ACTIVE SEA STATE THE REST OF THE WEEK...POSSIBLY
REACHING CLOSE TO 20 FT OVER THE WEEKEND. PYLE

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR
     CENTRAL OREGON COAST-NORTH OREGON COAST.

     HIGH WIND WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR
     CENTRAL COAST RANGE OF WESTERN OREGON-COAST RANGE OF
     NORTHWEST OREGON.

     FREEZING RAIN ADVISORY UNTIL 6 AM PST EARLY THIS MORNING FOR
     CENTRAL COLUMBIA RIVER GORGE-UPPER HOOD RIVER VALLEY.

WA...HIGH WIND WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR
     SOUTH WASHINGTON COAST.

     HIGH WIND WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR
     WILLAPA HILLS.

     FREEZING RAIN ADVISORY UNTIL 6 AM PST EARLY THIS MORNING FOR
     CENTRAL COLUMBIA RIVER GORGE.

	 WINTER STORM WARNING FOR THE S WA CASCADES LATE THIS AFTERNOON
     AND TONIGHT.

PZ...GALE WARNING FROM 4 PM THIS AFTERNOON TO 10 AM PST WEDNESDAY FOR
     COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR OUT 60 NM.

     SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR FROM NOON TODAY TO 6 PM PST
     THIS EVENING.

     SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR FROM 1 AM TO 6 AM PST
     WEDNESDAY.

&&

MORE WEATHER INFORMATION ONLINE AT..
    HTTP://WEATHER.GOV/PORTLAND

INTERACT WITH US VIA SOCIAL MEDIA
    WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.PORTLAND.GOV
    WWW.TWITTER.COM/NWSPORTLAND

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 3:00 AM PSTSmall Craft Advisory for Rough BarPQR10 days
Feb 11, 8:59 AM PSTStorm WarningPQR21 hr
Feb 11, 9:00 AM PSTWind AdvisoryPQR21 hr
Feb 11, 3:17 AM PSTWinter Storm WarningPQR24 hr

Nearby

High Wind Warnings in Oregon, 2014High Wind Warnings in Washington, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.